# SDR UALA2011032801478

- Difficulty date: March 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 70,632 hours, 22,235 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R IS HARD TO CLOSE, AFT LATCH ROLLER IS FALSE LATCHING AT UPPER AFT CAM.  ADJUSTED R-4 DOOR GUIDE ARM PER MM AND OPS CHECK GOOD.
